By continuing to browse this site, you must accept the use and writing of Cookies on your connected device.

These Cookies (small text files) are used to track your browsing, update your shopping cart, recognize you on your next visit and secure your connection. Know more

close
Active filters
  • Ibuprofen 400mg tablets MYLAN

    Ibuprofen 400mg tablets MYLAN

    €3.27

    Short-term treatment of fever and pain (adult migraine, dental pain, body aches, painful periods ...).
    Medicine not subject to a medical prescription.

    Out of stock
  • Iprafeine - ibuprofen 400 mg + caffeine 100 mg...

    Iprafeine - ibuprofen 400 mg + caffeine 100 mg...

    €6.00

    Iprafeine 12 tablets from SANOFI is a medicine indicated for adults short-term treatment of acute pain of moderate intensity.
    Medicine reserved for adults over 18 years old.
    Medicine not subject to medical prescription.
    Read the instructions of use before any use. Do not drive without reading the instructions of use.

    Out of stock
  • Spedifen 400mg tablets ZAMBON

    Spedifen 400mg tablets ZAMBON

    €5.36

    Spedifen 400mg tablets ZAMBON is a medicine containing a nonsteroidal anti-inflammatory drug: ibuprofen.
    It is indicated in adults and children over 30 kg (about 11-12 years old), in the short-term treatment of fever and / or pain such as headache, flu-like symptoms, dental pain , body aches, painful periods. It is indicated in adults after at least medical advice, in the treatment of mild or moderate migraine attack, with or without aura.
    Medicine not subject to a medical prescription.
    Be careful not to drive without reading the instructions of use.

    In stock
  • Spedifen 400mg - 12 sachets - ZAMBON

    Spedifen 400mg - 12 sachets - ZAMBON

    €5.41

    Spedifen 400mg 12 sachets from ZAMBON Laboratory is a medicine containing a nonsteroidal anti-inflammatory drug : ibuprofen.
    It is indicated in adults and children over 30 kg (about 11-12 years old), in the short-term treatment of fever and / or pain such as headache, flu-like symptoms, dental pain, body aches or painful periods.
    It is indicated in adults after at least medical advice, in the treatment of mild or moderate migraine attack, with or without aura.
    Medicine not subject to a medical prescription.
    Read the instructions of use before any use. Do not drive without reading the instructions of use.
    Mint and anise flavor.

    In stock
  • Nurofencaps 400mg ibuprofen - 10 capsules
    • New

    Nurofencaps 400mg ibuprofen - 10 capsules

    €5.86

    Nurofencaps 400mg ibuprofen is a medication indicated in adults and adolescents weighing more than 40 kg (12 years and over) in short-term symptomatic treatment:

    • mild to moderate pain such as headaches, dental pain, painful periods.
    • fever and pain related to the flu.

    You should contact your doctor if you do not feel any improvement or if you feel worse after 3 days in adolescents or 3 days in case of fever and 4 days in case of pain in adults.

    Common name: Nurofencaps 400mg, capsules

    Active substances: Capsule (Composition for one capsule):

    • ibuprofen: 400 mg

    Presentation: PVDC aluminum blister pack(s) of 10 capsules

    In stock
  • Nurofenflash 400 mg ibuprofen - 12 tablets
    • New

    Nurofenflash 400 mg ibuprofen - 12 tablets

    €6.91

    Nurofenflash 400mg is a medicine indicated for adults and children over 30 kg (i.e. approximately 11-12 years), in the short-term treatment of fever and/or pain such as headaches, flu-like illness, dental pain, body aches and painful periods.

    It is indicated in adults, after at least medical advice, in the treatment of mild or moderate migraine attacks, with or without aura.

    Common name: Nurofenflash 400mg, film-coated tablets

    Active substances: Tablet (Composition for one tablet):

    • ibuprofen: 400 mg
    • as: ibuprofen lysinate: 684 mg

    Presentation: PVDC aluminum PVC blister(s) of 12 tablets

    Free price.

    In stock
  • Nurofenflash 200mg ibuprofen - 12 tablets
    • New

    Nurofenflash 200mg ibuprofen - 12 tablets

    €4.09

    Nurofenflash 200mg is a medicine that contains a non-steroidal anti-inflammatory drug: ibuprofen. It is indicated in adults and children over 20 kg (approximately 6 years old), in the short-term treatment of fever and/or pain, such as headaches, flu-like symptoms, dental pain, body aches and painful periods.

    Common name: Nurofenflash 200mg, film-coated tablets

    Active substances: Tablet (Composition for one tablet)

    • ibuprofen: 200 mg
    • as: ibuprofen lysinate: 342 mg

    Presentation: PVDC aluminum PVC blister(s) of 12 tablets

    In stock
  • Nurofen 200mg ibuprofen - 20 tablets
    • New

    Nurofen 200mg ibuprofen - 20 tablets

    €3.95

    Nurofen 200mg is a medicine which contains a non-steroidal anti-inflammatory drug: ibuprofen. It is indicated in adults and children over 20 kg (approximately 6 years old), in the short-term treatment of fever and/or pain such as headaches, flu-like symptoms, dental pain, body aches and painful periods.

    Common name: Nurofen 200mg, coated tablets

    Active substances: Tablet (Composition for one tablet)

    • ibuprofen: 200 mg

    Presentation: PVDC aluminum PVC blister(s) of 20 tablets

    Free price.

    In stock